Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Tired, weak, itching all over the body, sore throat, sore abdomen after continuous drinking. How can i feel good?

I had been drinking extremley heavy for 4 days and nights. Its been 6 days and my symptoms are as follows! Day one sore thighs Day two and three tired and weak and itchy and tingly all over body Day four extremley sore throat and slight itching Day five weak and achey with a dry itchy throat and cough , slight sore abdomen Day six have a shaky feeling all over, little disorientated, slight sore abdomen, no dry cough anymore Hope you can help
Asked On : Mon, 21 May 2012
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with two possibilities

1.the first one is,ALLERGY
2.the second one is,ACID PEPSIC DYSPEPSIA

both conditions are caused by heavy drinking,and usually subsided within few days without any proper treatment.

if symptoms are persist you need treatment.consult your local doctor for better care

wishing you good health
Answered: Mon, 28 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor